# SDR KC8A20250623002

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N47LP
- Make and model: Amd FALCON20F5
- Aircraft serial: 457
- Aircraft time: 11,197 hours, 9,294 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Part time: 2,909 hours, 5,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

INTERMITTENT APU FIRE WARNING AFTER TAKE-OFF FROM KSUS. CREW SHUT DOWN APU AND ACTIVATED APU COMPARTMENT FIRE EXTINGUISHER. RETURNED TO KSUS. MAINTENANCE AT KSUS INSPECTED APU AND COMPARTMENT FOR HEAT OR FIRE DAMAGE, NO DEFECTS NOTED. DEFERRED APU SYSTEM IN ACCORDANCE WITH THE FAA APPROVED MEL. CONTINUED WITH MISSION WITH NO OTHER WARNINGS. SUSPECT APU COMPARTMENT TEMPERATURE HIGH DUE TO APU OPERATED FOR ALMOST AN HOUR BEFORE DEPARTURE AND WEATHER CONDITIONS IN KSUS WERE IN THE MID 90 DEGREES. NO DEFECTS OR REASON FOUND FOR FALSE WARNING OTHER THAN AIR TEMPERATURE AT THE TIME.
